# SDR TRAX200701132

- Difficulty date: August 7, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR72
- Aircraft serial: 375
- Aircraft time: 30,111 hours, 33,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD CORNER CRACK FOUND ON INNER SKIN.  PAX DOOR BTM FWD CORNER CRACK ON INNER SKIN REPAIRED AS PER SRM 52-11-10 FIG 414
